# SDR ASAA2014022006934

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,763 hours, 7,499 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED.  RAN SYSTEM TEST IAW MM 21-61-00.  SYSTEM OPS CHECKS GOOD.
